# SDR USAA2011010390024

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,811 hours, 49,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - B1 CHECK - CRACKED FUSELAGE SKIN AT BS 500D + 15, S10R.  REPAIRED FUSELAGE SKIN AT BS 500D + 15, S10R IAW B737 SRM 53-00-01.
